International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part B

Study of numerically effective vector bundles


Author(s): Dr. Ravindra Kumar Dev

Abstract: Parabolic bundles were introduced in [1]. It is now known the various notions related to the usual vector bundles actually extend to be context of parabolic vector bundles. In [2] the notion of ampleness of a vector bundle was extended to the parabolic category. In [3] and [4] various results on usual ample vector bundles were generalized to parabolic ample bundles.

Pages: 111-113 | Views: 65 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Dr. Ravindra Kumar Dev. Study of numerically effective vector bundles. Int J Stat Appl Math 2020;5(5):111-113.
Call for book chapter
International Journal of Statistics and Applied Mathematics